On sets of integers containing no four elements in arithmetic progression

Research output: Contribution to journalArticle

72 Citations (Scopus)
Original languageEnglish
Pages (from-to)89-104
Number of pages16
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume20
Issue number1-2
DOIs
Publication statusPublished - Mar 1969

Fingerprint

Arithmetic sequence
Integer

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On sets of integers containing no four elements in arithmetic progression. / Szemerédi, E.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 20, No. 1-2, 03.1969, p. 89-104.

Research output: Contribution to journalArticle

@article{6aef6dd4692e4a03acce3f88347bef0d,
title = "On sets of integers containing no four elements in arithmetic progression",
author = "E. Szemer{\'e}di",
year = "1969",
month = "3",
doi = "10.1007/BF01894569",
language = "English",
volume = "20",
pages = "89--104",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On sets of integers containing no four elements in arithmetic progression

AU - Szemerédi, E.

PY - 1969/3

Y1 - 1969/3

UR - http://www.scopus.com/inward/record.url?scp=0006377805&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0006377805&partnerID=8YFLogxK

U2 - 10.1007/BF01894569

DO - 10.1007/BF01894569

M3 - Article

VL - 20

SP - 89

EP - 104

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -